# SDR 97ZZZM1146

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721JE
- Make and model: Boeing 727-76
- Aircraft serial: 18843
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 323636
- Condition: Failed
- Location: Nr 2 Hyd System
- Part time: 2,432 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LOST B-SYSTEM HYDRAULIC PRESSURE TO 2000 PSI DURING TAXI.  BRAKE PRESSURE DROPPED TO 1750 PSI.  FLUID LEVEL NORMAL.  REMOVED AND REPLACED NR 1 AND NR 2 HYDRAULIC B-PUMPS.  NR 1 PUMP WAS BAD, CHANGED NR 2 PUMP AS PRECAUTIONARY MEASURE.  LEAK AND OPERATIONAL CHECKS GOOD.  NO DEFECTS NOTED.  (M)
